# SDR SWAA2021092319050

- Difficulty date: September 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMERGENCY PROXIMITY LIGHTS HAVE FOUR TOTAL LAMPS THAT DO NOT ILLUMINATE. / [01] REPLACED FOUR INOPERATIVE LAMPS ON OVERWING EMERGENCY PROXIMITY LIGHTS AND PERFORMED SATISFACTORY TEST PER AMM 33-51-01-960-801; NO DEFECTS NOTED.; [02] VERIFIED REPLACED FOUR INOPERATIVE LAMPS ON OVERWING EMERGENCY PROXIMITY LIGHTS AND PERFORMED SATISFACTORY TEST PER AMM 33-51-01-960-801; NO DEFECTS NOTED.
